MathSciNet Relay Station
MathSciNet bibliographic data
MR1813802 82B44 (60F10 60K35 82D30)
Talagrand, Michel Large deviation principles and generalized Sherrington-Kirkpatrick models. Probability theory. Ann. Fac. Sci. Toulouse Math. (6) 9 (2000), no. 2, 203–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement